X

Dr. Sunil Dutt Purohit

Faculty Profile

Dr. Sunil Dutt Purohit

Designation :Associate Professor
Qualifications :M.Sc., Ph.D.(Maths)
Contact Detail :
Email :[email protected], [email protected], [email protected]
Phone No. :+919413954828

Research Interests

Special Functions, Fractional Calculus, Geometric Function Theory

Brief Research Profile

Journal Publication Details:

  1. R.K. Parmar and S.D. Purohit: Certain integral transforms and fractional integral formulas for the extended hypergeometric functions, TWMS J. App. & Eng. Math. (Accepted).
  2. K.S. Nisar, S.D. Purohit, M. Abouzaid, Maysaa Al Qurashi and D. Baleanu: Generalized k-Mittag Leffler function and its composition with Pathway integral operators, J. Nonlinear Sci. Appl. (Accepted).
  3. R.K. Parmar and S.D. Purohit: Some generating functions and properties of extended second Appell function, Bol. Soc. Parana. Mat. (3S) (Accepted).
  4. Junesang Choi, Krunal B. Kachhia, Jyotindra C. Prajapati and D. Purohit: Some integral transforms involving extended generalized Gauss hypergeometric functions, Commun. Korean Math. Soc. (Accepted).
  5. R.K. Parmar, D. Baleanu and S.D. Purohit: On a generating function involving generalized second Appell function. Anal. Univ. Oradea, Fasc. Math. 23(2) (2016), In press.
  6. D. Baleanu, Dinesh Kumar and S.D. Purohit: Generalized fractional integrals of product of two H-functions and a general class of polynomials, Int. J. Comput. Math. (Accepted).
  7. G. Murugusundaramoorthy, T. Janani and S.D. Purohit: Coefficient estimate of bi-Bazileviuc functions associated with fractional q-calculus operators, Fundamenta Informaticae 145 (1) (2016), 1-14.
  8. Naresh Menaria, D. Baleanu and D. Purohit: Integral formulas involving product of general class of polynomials and generalized Bessel function, Sohag J. Math. 3(2) (2016), 77-81.
  9. K.S. Nisar, S.D. Purohit and Saiful. R. Mondal: Generalized fractional kinetic equations involving generalized Struve function of the first Kind, Journal of King Saud University-Science 28(2) (2016), 167-171.
  10. Junesang Choi, Dinesh Kumar and D. Purohit: Integral formulas involving a product of generalized Bessel functions of the first kind, Kyungpook Math. J. 56 (1) (2016), 131-136.
  11. Min-Jie Luo, D. Purohit and R. K. Raina: q-Analogues of Sofo’s series involving reciprocals of binomial coefficients, Anal. Univ. Oradea, Fasc. Math. 23 (1) (2016), 11-20.
  12. D. Baleanu, S.D. Purohit and Jyotindra C. Prajapati: Integral inequalities involving generalized Erdelyi-Kober fractional integral operators, Open Math. 14 (2016), 89-99.
  13. Harsh Vardhan Harsh, Arjun K. Rathie and D. Purohit: On basic analogue of classical summation theorems due to Andrews, Honam Mathematical J. 38(1) (2016), 25-37.
  14. K.S. Gehlot and S.D. Purohit: Integral representations of the k-Bessel’s function, Honam Mathematical J. 38(1) (2016), 17-23.
  15. Naresh Menaria, D. Purohit and Rakesh K. Parmar: On a new class of integrals involving generalized Mittag-Leffler function, Surv. Math. Appl. 11 (2016), 1-9.
  16. Dinesh Kumar, D. Purohit, Junesang Choi: Generalized fractional integrals involving product of multivariable H-function and a general class of polynomials, J. Nonlinear Sci. Appl. 9 (1) (2016), 8-21.
  17. Rakesh K. Parmar, D. Purohit, K.S. Nisar and Mujahed Aldaifallah, On a generating function involving generalized second Appell function, J. Sci. Arts, 3 (32) (2015), 225-228.
  18. S.D. Purohit and K.A. Selvakumaran: On certain generalized q-integral operators of analytic functions, B. Korean Math. Soc. 52(6) (2015), 1805-1818.
  19. H.M. Srivastava, K.A. Selvakumaran and S.D. Purohit: Inclusion properties for certain subclasses of analytic functions defined by using the generalized Bessel functions, Malaya J. Mat. 3 (3) (2015), 360-367.
  20. Jyotindra C. Prajapati, Krunal B. Kachhia and D. Purohit: Certain properties of modified Laguerre polynomials via Lie Algebra, Math. Sci. Lett. 4(2) (2015), 141-143.
  21. D. Baleanu, S.D. Purohit and F. Ucar: On Gruss type integral inequality involving the Saigo’s fractional integral operators, J. Comput. Anal. Appl. 19(3) (2015), 480-489.
  22. S. L. Kalla, Rakesh K. Parmar and S.D. Purohit, Some extensions of Lauricella functions of several variables, Commun. Korean Math. Soc. 30(3) (2015), 239-252.
  23. R.K. Parmar, S.D. Purohit and M.K. Joshi, Some properties of the generalized complete and incomplete Beta functions, J. Sci. Arts, 2 (31) (2015), 151-156.
  24. Junesang Choi and D. Purohit, A Gruss type integral inequality associated with Gauss hypergeometric function fractional integral operator, Commun. Korean Math. Soc. 30(2) (2015), 81–92.
  25. S.D. Purohit and R.K. Raina: On a subclass of p-valent analytic functions involving fractional q-calculus operators, Kuwait J. Sci. 42(1) (2015), 1-15.
  26. Dinesh Kumar, D. Purohit, Aydin Secer, and Abdon Atangana:  On generalized fractional kinetic equations involving generalized Bessel function of the first kind, Math. Probl. Eng., 2015 (2015), Article ID 289387, 7 pp.
  1. Rakesh K. Parmar, D Purohit, N.S. Solanki: On the generalization of incomplete extended Beta function, International Bulletin of Mathematical Research, 1(1) (2014), 1-7.
  2. D. Albayrak, F. Ucar and S.D. Purohit: Certain inversion and representation formulas for q-Sumudu Transforms, Hacet. J. Math. Stat. 43 (5) (2014), 699-713.
  3. D.L. Suthar and D. Purohit: Unified fractional integral formulae for the generalized Mittag-Leffler functions, J. Sci. Arts, 2 (27) (2014), 117-124.
  4. D. Kumar, Praveen Agarwal and S.D. Purohit, Generalized fractional integration of the H-function involving general class of polynomials, Walailak J. Sci. & Tech. 11 (12) (2014), 1019-1030.
  5. Praveen Agarwal, M. Chand and D. Purohit: A note of generating functions involving the generalized Gauss hypergeometric functions, Nat. Academy Sci. Letters 37(5) (2014), 457-459.
  6. Kumar and S.D. Purohit: Fractional differintegral operators of the generalized Mittag-Leffler type function, Malaya J. Mat. 2 (4) (2014), 419-425.
  7. K. S. Gehlot and S.D. Purohit: Fractional calculus of k-Bessel’s functions, Acta Univ. Apulensis, Math. Inform. 38 (2014), 273-278.
  8. S.D. Purohit and S.L. Kalla: Certain inequalities related to the Chebyshev’s functional involving Erdelyi-Kober operators, SCIENTIA Series A: Mathematical Sciences, 25 (2014), 55-63.
  9. A. Secer, S.D. Purohit, K.A. Selvakumaran and Mustafa Bayram: A generalized q-Gruss inequality involving the Riemann-Liouville fractional q-integrals, J. Appl. Math. 2014 (2014), Article 914320, 6 pp.
  10. S.D. Purohit, F. Ucar and R.K. Yadav: On fractional integral inequalities and their q-analogues, Revista Tecno-Científica URU 6(2014), 53-66.
  11. Junesang Choi, P. Agarwal, Sudha Mathur and D. Purohit: Certain new integral formulas involving the generalized Bessel functions, B. Korean Math. Soc. 51(4) (2014), 995-1003.
  12. S.D. Purohit and R.K. Raina: Some classes of analytic and multivalent functions associated with q-derivative operators, Acta Univ. Sapientiae, Mathematica 6(1) (2014), 5-23.
  13. S.D. Purohit and R.K. Raina: Certain fractional integral inequalities involving the Gauss hypergeometric function, Rev. Téc. Ing. Univ. Zulia, 37(2) (2014), 167-175.
  14. K.A. Selvakumaran, S. D. Purohit and Aydin Secer: Majorization for a class of analytic functions defined by q-differentiation, Math. Probl. Eng., Volume 2014, Article 653917, 5 pp.
  15. Guotao Wang, Harshvardhan Harsh, S.D. Purohit and Trilok Gupta: A note on Saigo’s fractional integral inequalities, Turkish Journal of Analysis and Number Theory, 2(2) (2014), 65-69.
  16. D. Baleanu and S.D. Purohit: Chebyshev type integral inequalities involving the fractional hypergeometric operators, Abstr. Appl. Anal., Volume 2014, Article ID 609160, 10 pp.
  17. Sotiris K. Ntouyas, S.D. Purohit and Jessada Tariboon: Certain Chebyshev type integral inequalities involving Hadamard’s fractional operators, Appl. Anal., Volume 2014, Article ID 249091, 7 pp.
  18. K. A. Selvakumaran, S. D. Purohit, Aydin Secer and Mustafa Bayram: Convexity of certain q-integral operators of p-valent functions, Abstr. Appl. Anal., Volume 2014, Article 925902, 7 pp.
  19. D. Baleanu, S.D. Purohit and Praveen Agarwal: On fractional integral inequalities involving hypergeometric operators, Chinese Journal of Mathematics, Volume 2014, Article ID 609476, 5 pp.
  20. Naresh Menaria and D. Purohit: On a new class of integrals involving generalized hypergeometric and Wright’s generalized hypergeometric function, Ganita Sandesh 27 (1&2) (2013), 63-68.
  21. D. Baleanu, Praveen Agarwal and S.D. Purohit: Certain fractional integral formulas involving the product of generalized Bessel functions, The Scientific World Journal, Volume 2013, (2013), Article ID 567132, 9 pp.
  22. Amit Chouhan, D. Purohit and Satish Srivastava, An alternative method for solving generalized differential equations of fractional order, Kragujevac J. Math. 37(2), (2013). 299-306.
  23. S. D. Purohit: Solutions of fractional partial differential equations of quantum mechanics, Adv. Appl. Math. Mech. 5(5), (2013), 639-651.
  24. S.D. Purohit and R.K. Raina: Fractional q-calculus and certain subclasses of univalent analytic functions, Mathematica-Cluj 55(1) (2013), 62-74.
  25. D. Albayrak, S.D. Purohit and F. Ucar: On q-analogues of Sumudu transform, An. Stiint. Univ. “Ovidius” ConstanAta, Ser. Mat. 21(1), (2013), 239-260.
  26. D. Albayrak, S.D. Purohit and F. Ucar: On q-Sumudu Transforms of Certain
    q-Polynomials, Filomat 27(2), (2013), 413-429.
  27. S. D. Purohit and R.K. Raina: Chebyshev type inequalities for the Saigo fractional integrals and their q-analogues, J. Math. Inequal. 7(2) (2013), 239-249.
  28. Praveen Agarwal and D. Purohit, The unified pathway fractional integral formulae, J. Fract. Calc. Appl. 4 (1) (2013), 105-112.
  29. R.K. Yadav, S. D. Purohit and V.K. Vyas: On fractional calculus of a basic analogue of the I-function, Proc. 10th Int. Conf. SSFA, 10-11 (2012), 21-29.
  30. S.D. Purohit, V.K. Vyas and R.K. Yadav, Bilinear generating relations for a family of q-polynomials and generalized basic hypergeometric functions, Acta Comment. Univ. Tartu. Math. 16(2) (2012), 191-199.
  31. S.D. Purohit: A new class of multivalently analytic functions associated with fractional q-calculus operators, Fractional Differ. Calc. 2(2) (2012), 129-138.
  32. S.D. Purohit, D.L. Suthar and S.L. Kalla: Marichev-Saigo-Maeda fractional integration operators of the Bessel function, Le Matematiche 67 (1) (2012), 21-32.
  33. D. Albayrak, S.D. Purohit and F. Ucar: On q-integral transforms and their applications, Bull. Math. Anal. Appl. 4(2) (2012), 103-115.
  34. S. D. Purohit and S.L. Kalla: A generalization of q-Mittag- Leffler function, Mat. Bilt. 35 (2011), 15-26.
  35. S. D. Purohit and R.K. Raina: Certain subclasses of analytic functions associated with fractional q-calculus operators, Math. Scand. 109 (1) (2011), 55-70.
  36. S. D. Purohit, S.L. Kalla and D.L. Suthar: Fractional integral operators and the multiindex Mittag-Leffler function, SCIENTIA Series A: Mathematical Sciences, 21 (2011), 87-96.
  37. S.D. Purohit and S.L. Kalla: On fractional partial differential equations related to quantum mechanics, J. Phys. A: Math. Theor. 44(4) (2011) 045202 (8 pp).
  38. S.D. Purohit: On a q-Extension of the Leibniz rule via Weyl type of q-derivative operator, Kyungpook Math. J. 50 (4) (2010), 473-482.
  39. S.D. Purohit, S.L. Kalla and D.L. Suthar: Some results on fractional calculus operators associated with the M-function, Hadronic J. 33 (2010), 225-236.
  40. R.K. Yadav, S.L. Kalla, S.D. Purohit and V.K. Vyas: Certain fractional q-integral formulas for the generalized basic hypergeometric functions of two variables, Journal of Inequalities Special Functions, 1 (1) (2010), 30-38.
  41. S.D. Purohit and R.K. Yadav: A note on certain classes of multivariable q-series transformations, Le Matematiche 65 (1) (2010), 101-108.
  42. S.D. Purohit and R. K. Raina: Generalized q-Taylor’s series and applications, Gen. Math. 18(3) (2010), 19-28.
  43. S.D. Purohit and R.K. Yadav: On generalized fractional q-integral operators involving the q-Gauss hypergeometric function, Bull. Math. Anal. Appl. 2(4) (2010), 33-42.
  44. R.K. Yadav, S.D. Purohit and V.K. Vyas: On transformations involving generalized basic hypergeometric functions of two variables, Rev. Téc. Ing. Univ. Zulia. 33(2) (2010), 176-182.
  45. R.K. Yadav, S.D. Purohit and V.K. Vyas: On applications of q-fractional calculus operators and transformations involving generalized basic hypergeometric functions, Bull. Pure Appl. Math. 4(1) (2010), 125-132.
  46. R.K. Yadav, S.D. Purohit and V.K. Vyas: On fractional q-calculus operators involving the generalized basic hypergeometric function of two variables, J. Rajasthan Acad. Phy. Sci. 9(2) (2010), 103-112.
  47. R.K. Yadav, S.D. Purohit and Poonam Nirwan: On q-Laplace transforms of a general class of polynomials and q-hypergeometric functions, Math. Maced. 7 (2009), 81-88.
  48. S.D. Purohit: Summation formulae for basic hypergeometric functions via q-fractional calculus. Le Matematiche, 64 (1) (2009), 67-75.
  49. S.D. Purohit and R.K. Raina: On certain operational formulae for multivariable basic hypergeometric functions, Acta Math. Univ. Comenianae 79(2) (2009), 187-195.
  50. S.D. Purohit: Some recurrence relations for the generalized basic hypergeometric functions, Bull. Math. Anal. Appl. 1(1) (2009), 22-29.
  51. S.D. Purohit and S.L. Kalla: On the fractional q-calculus of a general class of q-polynomials, Algebras Groups and Geom. 26 (1) (2009), 1-13.
  52. S.D. Purohit, R.K. Yadav, Gurpreet Kaur and S.L. Kalla: Applications of q-Leibniz rule to transformations involving generalized basic hypergeometric functions, Algebras Groups and Geom. 25 (4) (2008), 463-482.
  53. S.D. Purohit, R.K. Yadav and S.L. Kalla: Certain expansion formulae involving a basic analogue of Fox’s H-function, Appl. Appl. Math. 3(1) (2008), 128-136.
  54. R.K. Yadav, S.D. Purohit and S.L. Kalla: On generalized Weyl fractional q-integral operator involving generalized basic hypergeometric functions, Fract. Calc. & Appl. Anal. 11(2) (2008), 129-142.
  55. S.D. Purohit and S.L. Kalla: Certain expansions involving generalized basic hypergeometric functions, Mat. Bilt. 31(LVII) (2007), 21-32.
  56. S.D. Purohit and R.K. Yadav: Multidimensional fractional q-derivatives of basic multiple hypergeometric functions, Bull. Pure Appl. Math. 1(2) (2007), 166-175.
  57. S.D. Purohit and S.L. Kalla: On q-Laplace transforms of the q-Bessel functions, Fract. Calc. Appl. Anal. 10(2) (2007), 189-196.
  58. R.K. Yadav, S.D. Purohit and S.L. Kalla: Kober fractional q-integral of multiple basic hypergeometric functions, Algebras Groups and Geom. 24 (1) (2007), 55-74.
  59. R.K. Yadav and S.D. Purohit: On applications of Weyl fractional q-integral operator to generalized basic hypergeometric functions. Kyungpook Math. J. 46(2) (2006), 235-245.
  60. R.K. Yadav and S.D. Purohit: On q-Laplace transforms of certain q-hypergeometric polynomials. Proc. Nat. Acad. Sci., India 76(A) III (2006), 235-242.
  61. R.K. Yadav and S.D. Purohit: On fractional q-derivatives and transformations of the generalized basic hypergeometric functions. J. Indian Acad. Math. 28(2) (2006), 321-326.
  62. R.K. Yadav and S.D. Purohit: On applications of Kober fractional q-integral operator to certain basic hypergeometric functions. J. Rajasthan Acad. Phy. Sci. 5(4) (2006), 437-448.
  63. R.K. Saxena, R.K. Yadav, S.D. Purohit and S.L. Kalla: Kober fractional q-integral operator of the basic analogue of the H-function, Rev. Téc. Ing. Univ. Zulia. 28(2) (2005), 154-158.
  64. R.K. Yadav and S.D. Purohit: On q-Laplace transforms of certain multiple basic hypergeometric functions. The Math. Student 74 (1-4) (2005), 207-215.
  65. S.L. Kalla, R.K. Yadav and S.D. Purohit: On the Riemann-Liouville fractional q-integral operator involving a basic analogue of Fox H-function. Fract. Calc. & Appl. Anal.  8(3) (2005), 313-322.
  66. S.K. Yadav and S.D. Purohit: Fractional q-derivatives and certain basic hypergeometric transformations, S.E.A.J. Math. And Math. Sc. 2(2) (2004), 37-46.
  67. R.K. Yadav and S.D. Purohit: Applications of Riemann-Liouville fractional q-integral operator to basic hypergeometric functions, Acta Ciencia Indica 30(3) (2004), 593-600.
  68. R.K. Yadav and S.D. Purohit: On q-Laplace transforms of certain generalized basic hypergeometric functions, Proc. 5th Int. Conf. SSFA, 5 (2004), 74-81.

Conference Details:

Seminar/Symposia/Workshop/Conference/STC Organized:

Professional Affiliation:

Membership of learned societies

  • Life Member, Indian Mathematical Society (IMS)
  • Life Member, Indian Science Congress Association, (ISCA)
  • Life Member, Indian Academy of Mathematics, (IAM)
  • Life Member, Society for Special Functions and their Applications (SSFA)
  • Life Member, Rajasthan Ganita Parishad (RGP)
  • Member, American Mathematical Society (AMS)
  • Member, International Association of Engineers (IAENG)
  • Member, IAENG Society of Computer Science
  • Member, IAENG Society of Scientific Computing

Editorial Board Member in International Journals 

Research Supervised: